Alert archive / Texas / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 23, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 13, 2019, 7:30 AM CDT for Kinney County, Maverick County, Val Verde County, Texas. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 13, 2019, 7:30 AM CDT (12:30 UTC)
- Expired
- Apr 13, 2019, 8:30 AM CDT
- In force
- 60 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Kinney County, TX, Maverick County, TX, Val Verde County, TX
The radar
The Laughlin AFB radar (KDFX), 31 km from the middle of the area, began a volume at 12:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 13, 1:50 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Del Rio, TX (KDLF), launched 12:00Z, 0.5 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1793 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 517 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 272 m²/s²
- 0-3 km storm-relative helicity
- 304 m²/s²
- Significant tornado parameter
- 2.4
- Supercell composite
- 12.3
The text
As transmitted.
846
WUUS54 KEWX 131230
SVREWX
TXC271-323-465-131330-
/O.NEW.KEWX.SV.W.0023.190413T1230Z-190413T1330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
730 AM CDT Sat Apr 13 2019
The National Weather Service in Austin San Antonio has issued a
* Severe Thunderstorm Warning for...
Kinney County in south central Texas...
Northern Maverick County in south central Texas...
Southeastern Val Verde County in south central Texas...
* Until 830 AM CDT.
* At 729 AM CDT, severe thunderstorms were located along a line
extending from 14 miles north of Amanda to 9 miles south of
Laughlin AFB, moving east at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Del Rio, Brackettville, Spofford, Anacacho, Standart, Alamo
Village, Amanda, Laughlin AFB, Turkey Mountain, Fort Clark Springs
and Kickapoo Cavern State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 900 AM CDT for south central
Texas.
For your protection move to an interior room on the lowest floor of a
building.
&&
A Tornado Watch remains in effect until 900 AM CDT for south central
Texas.
LAT...LON 2907 10067 2910 10067 2917 10078 2920 10077
2927 10082 2962 10078 2962 10011 2900 10011
TIME...MOT...LOC 1229Z 272DEG 37KT 2958 10072 2922 10076
HAIL...1.00IN
WIND...60MPH
$$
MO2 follow-up statements
687
WWUS54 KEWX 131243
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
743 AM CDT Sat Apr 13 2019
TXC465-131252-
/O.CAN.KEWX.SV.W.0023.000000T0000Z-190413T1330Z/
Val Verde TX-
743 AM CDT Sat Apr 13 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN VAL VERDE COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the
Val Verde County. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 900 AM CDT for south central
Texas.
LAT...LON 2910 10065 2913 10065 2920 10076 2923 10075
2926 10076 2926 10075 2928 10074 2930 10075
2933 10074 2934 10071 2943 10070 2962 10063
2962 10011 2903 10011
TIME...MOT...LOC 1242Z 274DEG 40KT 2959 10048 2916 10063
$$
TXC271-323-131330-
/O.CON.KEWX.SV.W.0023.000000T0000Z-190413T1330Z/
Kinney TX-Maverick TX-
743 AM CDT Sat Apr 13 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 AM CDT
FOR KINNEY AND NORTHEASTERN MAVERICK COUNTIES...
At 742 AM CDT, severe thunderstorms were located along a line
extending from 12 miles northwest of Alamo Village to 12 miles south
of Standart, moving east at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Brackettville, Spofford, Anacacho, Standart, Alamo Village, Amanda,
Turkey Mountain, Fort Clark Springs and Kickapoo Cavern State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 900 AM CDT for south central
Texas.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2910 10065 2913 10065 2920 10076 2923 10075
2926 10076 2926 10075 2928 10074 2930 10075
2933 10074 2934 10071 2943 10070 2962 10063
2962 10011 2903 10011
TIME...MOT...LOC 1242Z 274DEG 40KT 2959 10048 2916 10063
HAIL...1.00IN
WIND...60MPH
$$
MO356
WWUS54 KEWX 131310
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
810 AM CDT Sat Apr 13 2019
TXC271-323-131330-
/O.CON.KEWX.SV.W.0023.000000T0000Z-190413T1330Z/
Kinney TX-Maverick TX-
810 AM CDT Sat Apr 13 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 AM CDT
FOR EASTERN KINNEY AND NORTHEASTERN MAVERICK COUNTIES...
At 810 AM CDT, severe thunderstorms were located along a line
extending from 9 miles west of Montell to near Anacacho, moving east
at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Brackettville, Spofford, Anacacho, Alamo Village, Turkey Mountain,
Fort Clark Springs and Kickapoo Cavern State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 900 AM CDT for south central
Texas.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2962 10011 2903 10011 2908 10049 2962 10044
TIME...MOT...LOC 1310Z 272DEG 37KT 2958 10016 2915 10031
HAIL...1.00IN
WIND...60MPH
$$
MOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 7:04 AM CDT, 26 minutes earlier.
Area forecast discussion, Apr 13, 7:04 AM CDT, 26 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 704 AM CDT Sat Apr 13 2019 .AVIATION... /12Z TAFS/ An isolated supercell is moving along Hwy 90 toward San Antonio but has a long way to go in an area of decreasing shear and instability. Thus will maintain only showers for the SAT/SSF TAFS. Over AUS, there is a large fetch of streamers showers, and the rapid refresh runs as a whole portrays a better chance for a broken line of storms to pass through between 15Z and 17Z. Thus will include a 4 hour tempo window to account for both scenarios as the streamer showers should intensify after daybreak. There is a weak line of convection tapering off on the Srn in just upstream from DRT, so will allow for an hour or two of vcts before the wind shift to the west. Low cigs have set up over AUS with some vsbys down to near 1 mile with light rain. This should mix better in the next hour or two with a more southerly wind trend developing. Have increased the shift to forward an hour at SAT/SSF as the mixing might kick in a SW wind increase and a more gradual shift with the front. Meanwhile the more sharp wind shift is still expected at AUS. Mid-afternoon wind gusts still look to approach 35 knots, and some wrap-around light sprinkles could linger into the afternoon hours at AUS while skies clear faster over the remaining TAF sites. && .PREV DISCUSSION... /ISSUED 504 AM CDT Sat Apr 13 2019/ SHORT TERM (Today through Sunday)... Early morning water vapor imagery shows a compact shortwave trough beginning to negatively tilt over West Texas. At the surface, height falls associated with this feature have induced a surface low located near Ozona with an attendant warm front stretching east towards Waco and a cold front draped from the low southwest towards Lajitas. Greatest upper level divergence focusing across West Central and North Texas this morning has resulted in most development occurring along and north of this warm front, but a supercell has managed to develop just south of Del Rio as the main mid-level trough axis swings towards the Rio Grande. Given the anticipated trajectory of the West Texas shortwave trough, expect best forcing for thunderstorm development to continue to remain north of the region through the morning hours. Continued warm air advection combined with smaller waves embedded in the flow aloft will still result in isolated to scattered development through the morning hours, but greatest coverage is expected to be north of the region. For activity that is able to develop, SPC Mesoanalysis shows a local enhancement in low level helicities in the vicinity of the surface low and this will contribute to at least a transient tornado threat as cells continue to develop this morning. This wind energy will also help accelerate updrafts and contribute to the potential for large hail with stronger thunderstorms. Regional radar mosaic shows thunderstorms beginning to congeal into a line along the cold front across Terrell, Crockett, and Irion counties as the surface low begins to eject eastward. High resolution guidance is consistent in this broken line of thunderstorms moving eastward across the Edwards Plateau and Hill Country through the morning hours. A brief severe threat for large hail and damaging winds may rematerialize mid to late morning as thunderstorms along the front are able to tap into some surface based instability from daytime heating and very steep lapse rates near 8 C/km, but this window will quickly close as the system and cold front exits to the east this afternoon. Behind the cold front, strong west to northwest winds 15 to 25 MPH with gusts approaching 40 MPH will be possible across the region and a Wind Advisory is in effect for portions of the region through tonight for these gradient winds. Drier conditions are expected tonight with winds beginning to decrease as the surface pressure gradient relaxes. Colder air filtering into the region will allow for lows in the upper 30s to mid 40s on Sunday morning and highs in the upper 60s to mid 70s with dry conditions continuing. LONG TERM (Sunday Night through Friday)... Shortwave ridging builds in across the Southern Plains Sunday night and lingers through Tuesday ahead of the next approaching wave from the Pacific, leaving Monday and Tuesday dry with temperatures gradually warming into the upper 70s in Central Texas to near 90 along the Rio Grande. Moisture return with the approach of the mid- week system will allow for increasing cloud cover on Tuesday with a few warm air advection type showers spreading into the region late Tuesday into Wednesday. As the main disturbance quickly translates east during the day Wednesday, it will drag a cold front across the region with a quick shot for showers and thunderstorms as it does. Drier air behind the front will quickly end rain chances again for Thursday and Friday with highs falling into the mid 70s to mid 80s by Friday as the post-frontal airmass settles into the region. FIRE WEATHER... Near critical to critical fire weather conditions are expected across portions of the Rio Grande Plains this afternoon and evening. Forecast 1-hour fuel moistures are under 4 percent for much of the Rio Grande Plains today and this, combined with low relative humidities and gusty northwest winds behind a cold front, will increase the potential for wildfire spread (particularly in fine fuels). Forecast soundings show deep mixing (in excess of 8000 feet) along the Rio Grande today and this will allow for some of the stronger wind energy associated with the storm system moving across the Southern Plains to translate to the surface. As a result, frequent gusts up to 40 MPH may be possible and have continued the Red Flag Warning for Maverick, Zavala, Frio, and Dimmit as a result. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 79 47 71 52 80 / 80 0 0 0 0 Austin Bergstrom Intl Airport 79 47 71 49 79 / 80 0 0 0 0 New Braunfels Muni Airport 79 46 72 49 81 / 70 0 0 0 0 Burnet Muni Airport 72 43 68 50 78 / 80 - 0 0 0 Del Rio Intl Airport 76 48 77 53 86 / 20 0 0 0 0 Georgetown Muni Airport 76 45 69 50 78 / 80 0 0 0 0 Hondo Muni Airport 79 46 77 50 86 / 40 0 0 0 0 San Marcos Muni Airport 79 46 72 49 81 / 70 0 0 0 0 La Grange - Fayette Regional 81 48 71 49 80 / 80 0 0 0 0 San Antonio Intl Airport 80 47 74 52 82 / 60 0 0 0 0 Stinson Muni Airport 81 49 74 51 82 / 50 0 0 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... Wind Advisory from 4 PM this afternoon to 1 AM CDT Sunday for Bexar- Blanco-Burnet-Comal-Gillespie-Hays-Kendall-Llano-Travis-Williamson. Wind Advisory from noon today to 7 PM CDT this evening for Atascosa- Bandera-Dimmit-Edwards-Frio-Kerr-Kinney-Maverick-Medina-Real-Uvalde- Val Verde-Zavala. Red Flag Warning from noon today to 8 PM CDT this evening for Dimmit-Frio-Maverick-Zavala. && Aviation...Oaks Short-Term/Long-Term...Huffman
Hazardous weather outlook, Apr 13, 6:07 AM CDT, 1 hour 23 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 607 AM CDT Sat Apr 13 2019 TXZ171>173-183>194-202>209-217>225-228-141115- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 607 AM CDT Sat Apr 13 2019 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Today And Tonight. Isolated storms across the Rio Grande Plains early this morning could continue to produce large hail, in excess of golfball size. Additional possible threats include damaging straight-line winds and an isolated tornado. Because of this a tornado watch is in effect for portions of the Rio Grande Plains and Edwards Plateau through 9 am Saturday. As storms push eastward a broken line of storms could form with a brief severe threat of large hail and dmaging winds during the mid to late morning along and east of Interstate 35. Winds behind the front this afternoon and tonight will be gusty with sustained winds around 25 miles per hour, with gusts as high as 30 to 45 miles per hour. The highest winds across the Rio Grande Plains and Edwards Plateau are possible between noon and 7 pm on Saturday. The higher winds transition eastward across the Hill Country and Interstate 35 corridor between 4 pm Saturday and 1 am Sunday. A Red Flag Warning is in effect for the southwest portions of the Rio Grande Plains along the Brush Country Saturday afternoon and evening due to gusty winds and low humidity values. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. But any observed reports would be appreciated. Feel free to call the office or send the report through social media.
In the hours before
Special weather statement, Apr 13, 2:10 AM CDT, 5 hours 20 minutes before
Special Weather Statement National Weather Service Austin/San Antonio TX 210 AM CDT Sat Apr 13 2019 TXZ184-186-130745- Kerr TX-Edwards TX- 210 AM CDT Sat Apr 13 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN KERR AND NORTHEASTERN EDWARDS COUNTIES UNTIL 245 AM CDT... At 210 AM CDT, Doppler radar was tracking a strong thunderstorm 9 miles southeast of Telegraph, or 19 miles south of Junction, moving north at 35 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Us-83 Near The Kerr-Kimble County Line. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && A Tornado Watch remains in effect until 900 AM CDT for south central Texas. LAT...LON 3029 9965 3016 9973 3016 9988 3029 9987 TIME...MOT...LOC 0710Z 188DEG 29KT 3021 9982 MO
Special weather statement, Apr 13, 3:39 AM CDT, 3 hours 51 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
339 AM CDT Sat Apr 13 2019
TXZ202-130930-
Kinney TX-
339 AM CDT Sat Apr 13 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN KINNEY COUNTY UNTIL
430 AM CDT...
At 337 AM CDT, Doppler radar was tracking a strong thunderstorm 13
miles south of Del Rio, moving east at 15 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Standart and Amanda.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, and Doppler radar indicates there is some
rotation occurring in the storm. Be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.
&&
A Tornado Watch remains in effect until 900 AM CDT for south central
Texas.
LAT...LON 2924 10076 2925 10076 2926 10075 2929 10074
2932 10075 2934 10071 2937 10071 2942 10061
2917 10049 2911 10071 2917 10078 2920 10077
2924 10080
TIME...MOT...LOC 0837Z 248DEG 15KT 2917 10092
MOLocal storm report, Apr 13, 5:33 AM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
533 AM CDT SAT APR 13 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0533 AM HAIL BRACKETTVILLE 29.31N 100.42W
04/13/2019 E1.25 INCH KINNEY TX PUBLIC
QUARTER TO SILVER DOLLAR SIZED HAIL REPORTED
IN THE CENTER OF BRACKETTVILLE.
&&
AATLocal storm report, Apr 13, 5:48 AM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
548 AM CDT SAT APR 13 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0547 AM HAIL BRACKETTVILLE 29.31N 100.42W
04/13/2019 E1.75 INCH KINNEY TX PUBLIC
PUBLIC REPORT OF GOLF BALL SIZED HAIL IN
DOWNTOWN BRACKETTVILLE.
&&
AATSpecial weather statement, Apr 13, 7:17 AM CDT, 13 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
717 AM CDT Sat Apr 13 2019
TXZ183-184-202-217-131300-
Maverick TX-Kinney TX-Val Verde TX-Edwards TX-
717 AM CDT Sat Apr 13 2019
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN KINNEY...NORTHWESTERN
MAVERICK...SOUTHWESTERN EDWARDS AND SOUTHEASTERN VAL VERDE COUNTIES
UNTIL 800 AM CDT...
At 715 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles southwest of Carta Valley to 6 miles
south of Del Rio. Movement was southeast at 30 mph.
Half inch hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Del Rio, Brackettville, Spofford, Quemado, Lake View, Amanda,
Laughlin AFB, Val Verde Park, Standart, Alamo Village, Cienegas
Terrace, Amistad Recreation Area - Long Point, Radar Base, Amistad
Recreation Area - San Pedro Canyon, Kickapoo Cavern State Park, Fort
Clark Springs, Amistad Recreation Area - 277 North Campground,
Amistad Recreation Area - 277 South Boat Ramp and Laughlin AFB Aux
Field.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Tornado Watch remains in effect until 900 AM CDT for south central
Texas.
LAT...LON 2981 10085 2956 10031 2884 10049 2896 10065
2909 10067 2917 10078 2920 10077 2926 10081
2928 10087 2931 10089 2937 10101
TIME...MOT...LOC 1215Z 306DEG 27KT 2971 10078 2927 10090
MOThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 2:10 AM CDT | Special Weather Statement | EWX | Kimble | 35 min |
| Apr 13, 3:24 AM CDT | Wind Advisory | EWX | Atascosa, Bandera, Bexar, Blanco, Burnet, Comal and 17 more | 22 hr |
| Apr 13, 3:39 AM CDT | Special Weather Statement | EWX | Kinney | 51 min |
| Apr 13, 4:25 AM CDT | Severe Thunderstorm Warning | EWX | Kinney, Val Verde | 50 min |
| Apr 13, 5:10 AM CDT | Tornado Warning | EWX | Kinney | 50 min |
| Apr 13, 5:43 AM CDT | Severe Thunderstorm Warning | EWX | Kinney | 47 min |
| Apr 13, 6:23 AM CDT | Severe Thunderstorm Warning | EWX | Kinney, Uvalde | 67 min |
| Apr 13, 6:50 AM CDT | Tornado Warning | EWX | Uvalde | 25 min |
| Apr 13, 7:17 AM CDT | Special Weather Statement | EWX | Kinney | 43 min |
| Apr 13, 7:20 AM CDT | Severe Thunderstorm Warning | EWX | Medina, Uvalde | 55 min |
| Apr 13, 8:07 AM CDT | Tornado Warning | EWX | Medina | 23 min |
| Apr 13, 8:12 AM CDT | Severe Thunderstorm Warning | EWX | Medina | 63 min |
| Apr 13, 8:20 AM CDT | Special Weather Statement | EWX | Travis | 55 min |
| Apr 13, 8:22 AM CDT | Special Weather Statement | EWX | Real, Uvalde | 53 min |
| Apr 13, 8:51 AM CDT | Tornado Warning | EWX | Bandera, Medina | 24 min |
| Apr 13, 9:00 AM CDT | Special Weather Statement | EWX | Zavala | 60 min |
| Apr 13, 9:00 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Bexar, Kendall, Medina | 60 min |
| Apr 13, 9:04 AM CDT | Special Weather Statement | EWX | Williamson | 41 min |
| Apr 13, 9:11 AM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 3 hr |
| Apr 13, 9:19 AM CDT | Tornado Warning | EWX | Bexar, Medina | 26 min |
| Apr 13, 9:35 AM CDT | Severe Thunderstorm Warning | EWX | Frio, Zavala | 55 min |
| Apr 13, 9:37 AM CDT | Severe Thunderstorm Warning | EWX | Bexar, Comal | 53 min |
| Apr 13, 10:08 AM CDT | Special Weather Statement | EWX | Frio | 52 min |
| Apr 13, 10:09 AM CDT | Special Weather Statement | EWX | Blanco, Burnet, Caldwell, Comal, Hays, Kendall and 2 more | 66 min |
| Apr 13, 10:19 AM CDT | Special Weather Statement | EWX | Bexar | 41 min |
| Apr 13, 10:29 AM CDT | Severe Thunderstorm Warning | EWX | Comal, Hays | 29 min |
| Apr 13, 10:40 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Frio | 44 min |
| Apr 13, 10:50 AM CDT | Severe Thunderstorm Warning | EWX | Bexar, Guadalupe, Wilson | 55 min |
| Apr 13, 11:11 AM CDT | Special Weather Statement | EWX | Bastrop, Caldwell, Lee, Travis, Williamson | 64 min |
| Apr 13, 11:26 AM CDT | Special Weather Statement | EWX | Karnes | 49 min |
| Apr 13, 11:27 AM CDT | Special Weather Statement | EWX | Bastrop | 48 min |
| Apr 13, 11:28 AM CDT | Special Weather Statement | EWX | Wilson | 47 min |
| Apr 13, 11:51 AM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Lee | 39 min |
| Apr 13, 12:10 PM CDT | Special Weather Statement | EWX | Lee | 50 min |
| Apr 13, 12:32 PM CDT | Special Weather Statement | EWX | Lee | 43 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.